应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2015, Vol. 31 Issue (4): 1033-1042    DOI: 10.1007/s10255-015-0525-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Orbital Stability of Solitary Waves of Compound KdV-type Equation
Wei-guo ZHANG, Hui-wen Li, Xiao-shuang BU, Lan-yun BIAN
School of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9